# SDR DJSR20250518001

- Difficulty date: May 18, 2025
- Submitted: May 19, 2025
- Operation: General aviation
- Filed by: IFL Group Inc, repair station DJSR211D
- Aircraft: N511FL
- Make and model: Amd FALCON20C5
- Aircraft serial: 122
- Aircraft time: 23,292 hours, 16,066 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Glare Shield
- Part number: 202
- Condition: Smoke
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE FROM GLARESHEILD AREA OBSERVED.
